# SDR EY2R56491

- Difficulty date: June 5, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Make and model: Cessna 185
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C58
- Part serial: 788328
- Condition: Cracked
- Location: Nr 2 Blade Socke
- Component: Propeller, Mcauly, D2A34C58
- Component part number: P058477452
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN NR 2 BLADE SOCKET BETWEEN 6-7 O''''CLOCK, ENGINE SIDE.  (X)
